Alert archive / Georgia / River Flood Warnings in 2009

River Flood Warning 218, NWS Atlanta, GA

December 9, 2009Gwinnett County, Georgia

NWS Atlanta, GA issued this river flood warning at Dec 9, 2009, 7:08 PM EST for Gwinnett County, Georgia. It took effect at Dec 9, 2009, 8:30 PM EST. It was in force for 2 hr.

The area

The counties it named.

The facts

Issued
Dec 9, 2009, 7:08 PM EST (00:08 UTC)
In effect from
Dec 9, 2009, 8:30 PM EST
Expired
Dec 9, 2009, 10:46 PM EST
In force
2 hr
Issued by
NWS Atlanta, GA
Flood severity
Minor

County Gwinnett County, GA

The radar

The Atlanta radar (KFFC), 83 km from the middle of the area, began a volume at 00:05 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Suwanee Creek at Suwanee (SWEG1). The gauge peaked at 7.84 ft at Dec 9, 2009, 8:00 PM EST.

actionminormoderate51012/0912/1012/11
Action stage
7 ft
Minor stage
8 ft
Moderate stage
11 ft
Major stage
14 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 02334885, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS42 KFFC 100008
FLWFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
708 PM EST WED DEC 09 2009

...THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A FLOOD 
WARNING FOR THE FOLLOWING RIVERS IN GEORGIA...

  SUWANEE CREEK NEAR SUWANEE AFFECTING GWINNETT COUNTY

.HEAVY RAINFALL TUESDAY HAS RESULTED IN SIGNIFICANT RUNOFF INTO
STREAMS...CREEKS...AND RIVERS...CAUSING THE RIVERS TO RISE. SOME
POINTS ALONG THE RIVER SYSTEM WILL EXPERIENCE FLOODING DURING THE
NEXT FEW DAYS.

&&

GAC135-101303-
/O.NEW.KFFC.FL.W.0218.091210T0130Z-091210T1303Z/
/SWEG1.1.ER.091210T0130Z.091210T0600Z.091210T0703Z.NO/
708 PM EST WED DEC 09 2009

THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A
* FLOOD WARNING FOR 
  THE SUWANEE CREEK NEAR SUWANEE
* FROM THIS EVENING UNTIL THURSDAY MORNING.
* AT 6 PM WEDNESDAY THE STAGE WAS 7.8 FEET...AND RISING.
* MINOR FLOODING IS FORECAST TO BEGIN THIS EVENING.
* FLOOD STAGE IS 8.0 FEET. 
* FORECAST TO RISE ABOVE FLOOD STAGE THIS EVENING AND CONTINUE TO 
  RISE TO NEAR 8.3 FEET AFTER MIDNIGHT TONIGHT. THE RIVER WILL 
  FALL BELOW FLOOD STAGE THURSDAY MORNING.
* AT 8.0 FEET...FLOOD STAGE IS REACHED. MINOR FLOODING BEGINS. 
  SUWANEE CREEK PARK BEGINS TO FLOOD.

$$
1 follow-up statement
000 
WGUS82 KFFC 100346
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1046 PM EST WED DEC 09 2009

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN 
GEORGIA...

  SUWANEE CREEK NEAR SUWANEE AFFECTING GWINNETT COUNTY

&&

GAC135-100416-
/O.CAN.KFFC.FL.W.0218.000000T0000Z-091210T1303Z/
/SWEG1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
1046 PM EST WED DEC 09 2009

THE FLOOD WARNING IS CANCELLED FOR
  THE SUWANEE CREEK NEAR SUWANEE
* UNTIL THURSDAY MORNING. 
* AT 10 PM EST WEDNESDAY THE STAGE WAS 7.7 FEET...AND FALLING.
* FLOOD STAGE IS 8.0 FEET. 
* THE CREEK IS EXPECTED TO CONTINUE TO FALL AND REMAIN BELOW
  FLOOD STAGE UNTIL FURTHER NOTICE.

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this river flood warning went out at Dec 9, 6:33 PM EST, 35 minutes earlier.

Area forecast discussion, Dec 9, 6:33 PM EST, 35 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
633 PM EST WED DEC 9 2009

.UPDATE...
UPDATED ZONES TO ADD LOW POPS DOWN ACROSS THE FAR SOUTHERN REACHES
OVERNIGHT. THE FRONT IS BEGINNING TO SLOW DOWN AS THE FLOW ALOFT
GOES NEARLY ZONAL. THIS COUPLED WITH A COUPLE WEAK DISTURBANCES IN
THE FLOW ALOFT COULD BRING A FEW SPOTS OF LIGHT RAIN ACROSS THE
SOUTHERN ZONES OVERNIGHT. HAVE ADDED 20-30% CHANCE OF LIGHT RAIN TO
THE SOUTH...AND TWEAKED LOW TEMPS UP A BIT THERE. OTHERWISE... REST
OF FORECAST LOOKS ON TRACK AT THIS TIME.  /39

----------------------PREVIOUS DISCUSSION------------------------
.SHORT TERM /TODAY THROUGH SATURDAY NIGHT/...
COLD FRONT IS PUSHING ACROSS THE FAR SOUTHEAST REACHES OF THE
FORECAST AREA THIS AFTERNOON. RADAR SHOWS THE PRECIP FIELD HAS
ALREADY EXITED THE AREA. PLAN TO HOLD ONTO A SLIGHT CHANCE OF RAIN
OVER THE FAR SE ZONES THIS EVENING WITH AN ACTIVE SW FLOW STILL
ALOFT. OTHERWISE...CLEARING SKIES AND STRONG COLD AIR ADVECTION IS
ON TAP TONIGHT AS A COLD DOME OF HIGH PRESSURE BUILDS FROM THE WEST.
ALTHOUGH A BRISK NW WIND WILL CONTINUE OVERNIGHT... PLAN TO ALLOW
THE WIND ADVISORY AND HIGH WIND WARNING IN EFFECT UNTIL 6 PM TO
EXPIRE AT THAT TIME AS PRESSURE GRADIENT SHOULD RELAX JUST ENOUGH TO
ALLOW WINDS TO DIMINISH BELOW ADVISORY AND WARNING CRITERIA. HIGH
PRESSURE WILL DOMINATE THROUGH FRIDAY...THEN SLIPS EAST FRIDAY NIGHT
WHILE MODELS SHOW ANOTHER LOW PRESSURE SYSTEM DEVELOPING OVER THE
WESTERN GULF...THEN TRACKING ACROSS THE NORTHERN GULF REGION THROUGH
SUNDAY. THIS SYSTEM WILL PUMP GULF MOISTURE NORTHWARD OVER A COOL
NE-EAST SURFACE FLOW...RESULTING IN LIGHT TO OCCASIONALLY MODERATE
RAINS SPREADING OVER NORTH AND CENTRAL GA SATURDAY- SATURDAY NIGHT.
AT THIS TIME EXPECT WIDESPREAD RAINFALL AMOUNTS TO BE MAYBE ONE HALF
INCH ACROSS NORTH GA AND POSSIBLY 1 TO 1.5 INCHES FURTHER SOUTH.
EXPECT THE HIGHER RAINFALL AMOUNTS TO BE GENERALLY ALONG AND SOUTH
OF A HAMILTON TO MILLEDGEVILLE LINE. SO FAR IT APPEARS THESE RAINFALL
AMOUNTS WOULD BE LOW ENOUGH TO PREVENT ANY WIDESPREAD FLOOD
PROBLEMS...BUT WILL MONITOR THIS POTENTIAL CLOSELY WITH AREA GROUNDS
ALREADY WELL SATURATED.

IT APPEARS THE RAINS WILL NOT SPREAD INTO NORTH GA FRIDAY NIGHT
WHILE NEAR FREEZING TEMPS WOULD SUPPORT WINTRY PRECIP... BUT WILL
HAVE TO WATCH THE TIMING OF THINGS CLOSELY FOR THIS POTENTIAL.
OTHERWISE...WENT WITH OR SLIGHTLY COOLER THAN THE COOLER MAV
GUIDANCE FOR TONIGHT WITH CLEARING SKIES AND STRONG COLD AIR
ADVECTION. THEN LEANED TOWARD A MAV AND MET BLEND FOR REMAINING
SHORT TERM PERIOD TEMPS.

.LONG TERM /SUNDAY THROUGH TUESDAY/...
OVERRUNNING RAINS SHOULD MOVE OFF TO THE EAST LATE SUNDAY-SUNDAY
NIGHT... BUT ANY BREAK WILL BE SHORT-LIVED AS GFS AND ECMWF SHOW
ANOTHER LOW PRESSURE SYSTEM AND FRONTAL BOUNDARY MOVING ACROSS THE
LOWER MS VALLEY BY MONDAY NIGHT. THIS WILL SPREAD WIDESPREAD SHOWERS
AND MAYBE A FEW THUNDERSTORMS OVER THE AREA ON TUESDAY. WONT
MENTION THUNDER JUST YET AS INSTABILITIES REMAIN SOUTH. HOWEVER...MAY
HAVE TO ADD THIS WORDING WITH LATER MODEL RUNS AS A DEEP SOUTHERLY
FLOW DEVELOPS AHEAD OF THE APPROACHING SYSTEM.

&&

.FIRE WEATHER...
DRY HIGH PRESSURE WILL BUILD OVER THE REGION TONIGHT AND THURSDAY.
THIS WILL ALLOW AFTERNOON RH VALUES FOR SOME AREAS TO BRIEFLY DIP
BELOW CRITICAL LEVELS THURSDAY AND FRIDAY. HOWEVER...EXPECT FUEL
MOISTURES TO REMAIN WET FROM RECENT RAINS AND DURATIONS TO BE
LESS THAN 4 HOURS. THEREFORE... NO FIRE WEATHER WATCH OR RED FLAG
WARNING IS ANTICIPATED AT THIS TIME.

&&

.AVIATION...
SKIES MOSTLY CLEAR OVERNIGHT WITH ONLY PATCHY HIGH CLOUDS.
VISIBILITY UNRESTRICTED. GRADIENT RELAXING OVERNIGHT AS LOW PRESSURE
MOVES FARTHER NORTHEAST INTO CANADA. WEST TO NORTHWEST WINDS
DIMINISHING TO 10 TO 15KT FOR THE NIGHT...INCREASING TO 10 TO 20KT
AFTER 12Z THURSDAY AS A REINFORCING SURGE OF DRIER AND COLDER AIR
PUSHES INTO THE STATE.

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          62  34  51  28  47 /  10   5   5  10  10
ATLANTA         62  32  48  27  44 /  10   5   5  10  10
BLAIRSVILLE     51  28  43  20  43 /  10   0   5  10  10
CARTERSVILLE    66  29  46  22  45 /  10   0   5  10  10
COLUMBUS        68  38  52  32  49 /  10   5   5  10  10
GAINESVILLE     54  31  48  23  47 /  10   5   5  10  10
MACON           71  38  55  31  49 /  20   5   5  10  10
ROME            54  29  47  27  47 /   5   0   5   5   5
PEACHTREE CITY  69  33  49  26  45 /  10   5   5  10  10
VIDALIA         72  43  55  34  51 /  30  10  20   0   5

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
WIND ADVISORY UNTIL 6 PM EST THIS EVENING FOR THE FOLLOWING
ZONES: BALDWIN...BANKS...BARROW...BARTOW...BIBB...BLECKLEY...
BUTTS...CARROLL...CATOOSA...CHATTAHOOCHEE...CHATTOOGA...
CHEROKEE...CLARKE...CLAYTON...COBB...COWETA...CRAWFORD...CRISP...
DADE...DEKALB...DODGE...DOOLY...DOUGLAS...EMANUEL...FAYETTE...
FLOYD...FORSYTH...GLASCOCK...GORDON...GREENE...GWINNETT...HALL...
HANCOCK...HARALSON...HARRIS...HEARD...HENRY...HOUSTON...
JACKSON...JASPER...JEFFERSON...JOHNSON...JONES...LAMAR...
LAURENS...MACON...MADISON...MARION...MERIWETHER...MONROE...
MONTGOMERY...MORGAN...MUSCOGEE...NEWTON...NORTH FULTON...
OCONEE...OGLETHORPE...PAULDING...PEACH...PIKE...POLK...PULASKI...
PUTNAM...ROCKDALE...SCHLEY...SOUTH FULTON...SPALDING...STEWART...
SUMTER...TALBOT...TALIAFERRO...TAYLOR...TELFAIR...TOOMBS...
TREUTLEN...TROUP...TWIGGS...UPSON...WALKER...WALTON...WARREN...
WASHINGTON...WEBSTER...WHEELER...WHITFIELD...WILCOX...WILKES...
WILKINSON.

HIGH WIND WARNING UNTIL 6 PM EST THIS EVENING FOR THE FOLLOWING
ZONES: DAWSON...FANNIN...GILMER...LUMPKIN...MURRAY...PICKENS...
TOWNS...UNION...WHITE.

&&

39/41
Hazardous weather outlook, Dec 9, 9:57 AM EST, 9 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
957 AM EST WED DEC 9 2009

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-101500-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
957 AM EST WED DEC 9 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA.

.DAY ONE...TODAY AND TONIGHT
STRONG GUSTY WINDS THROUGH THIS AFTERNOON ACROSS NORTH AND CENTRAL
GEORGIA.

.SYNOPSIS...
A COLD FRONT ACROSS CENTRAL GEORGIA WILL MOVING INTO SOUTH GEORGIA
AND THE CAROLINAS THIS AFTERNOON. STRONG HIGH PRESSURE WILL BUILD
INTO THE REGION BEHIND THE FRONT. THIS WILL BRING STRONG GUSTY
GRADIENT WINDS TO MUCH OF NORTH AND CENTRAL GEORGIA WITH DAMAGING
WINDS POSSIBLE ACROSS THE HIGHER ELEVATIONS OF THE MOUNTAINS. FOR
MORE INFORMATION ON THE POTENTIALLY DAMAGING WINDS...SEE THE
LATEST WIND ADVISORY AND HIGH WIND WARNING STATEMENTS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED THROUGH TONIGHT.

In the hours before

Local storm report, Dec 9, 2:10 PM EST, 4 hours 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
210 PM EST WED DEC 09 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0400 AM     TSTM WND DMG     3 WSW RIVERDALE         33.56N 84.47W
12/09/2009                   FULTON             GA   PUBLIC

            COUPLE OF PINE TREES DOWN ON ADDISON PARK AT OLD NATIONAL
            HIGHWAY.

0410 AM     TSTM WND DMG     1 SSW BROOKS            33.27N 84.47W
12/09/2009                   FAYETTE            GA   PUBLIC

            LARGE TREE DOWN IN A POND...CRUSHED FOOT BRIDGE TO ISLAND
            IN THE POND.

&&

20
Local storm report, Dec 9, 3:20 PM EST, 3 hours 48 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
320 PM EST WED DEC 09 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1023 PM     NON-TSTM WND DMG ELLIJAY                 34.69N 84.48W
12/08/2009                   GILMER             GA   EMERGENCY MNGR

            TEN TO TWELVE TREES DOWN ACROSS THE COUNTY FROM STRONG
            NON-CONVECTIVE WINDS.

0100 AM     TSTM WND DMG     E LA FAYETTE            34.71N 85.28W
12/09/2009                   WALKER             GA   COUNTY OFFICIAL

            TWO TREES DOWN EAST OF LAFAYETTE. ONE WAS DOWN ON LOWER
            MILL CREEK ROAD NEAR HWY 136 NEAR VILLANOW...AND THE
            OTHER DOWN ON TEEMS ROAD NEAR BEAUMOUNT.

0100 AM     TSTM WND DMG     MENLO                   34.48N 85.48W
12/09/2009                   CHATTOOGA          GA   COUNTY OFFICIAL

            ONE TREE DOWN ON CLOUDLAND ROAD NEAR MENLO AND ONE DOWN
            ON HWY 100 NEAR SUMMERVILLE.

0106 AM     FLASH FLOOD      ROSSVILLE               34.97N 85.29W
12/09/2009                   WALKER             GA   COUNTY OFFICIAL

            EAST LAKE VIEW DRIVE AND MACK SMITH ROAD IN ROSSVILLE ARE
            CLOSED DUE TO WATER ON ROADWAY.

0112 AM     TSTM WND DMG     5 E LA FAYETTE          34.71N 85.19W
12/09/2009                   WALKER             GA   COUNTY OFFICIAL

            ONE TREE DOWN ON LOWER MILL CREEK ROAD NEAR HWY 136...AND
            ANOTHER DOWN ON TEEMS ROAD.

0112 AM     TSTM WND DMG     TRENTON                 34.87N 85.51W
12/09/2009                   DADE               GA   COUNTY OFFICIAL

            ONE TREE DOWN NEAR TRENTON.

0118 AM     TSTM WND DMG     N EVERETT SPRINGS       34.49N 85.11W
12/09/2009                   FLOYD              GA   COUNTY OFFICIAL

            4-5 TREES DOWN AND A FEW POWERLINES DOWN ACROSS NORTHERN
            FLOYD COUNTY.

0120 AM     TSTM WND DMG     TILTON                  34.67N 84.94W
12/09/2009                   WHITFIELD          GA   COUNTY OFFICIAL

            A DOZEN OR MORE TREES DOWN ACROSS SOUTHERN WHITFIELD
            COUNTY...WITH SOME POWERLINES DOWN. A FEW TREES ALSO
            REPORTED DOWN NEAR ROCKY FACE.

0124 AM     TSTM WND DMG     RESACA                  34.58N 84.94W
12/09/2009                   GORDON             GA   COUNTY OFFICIAL

            911 INDICATED NUMEROUS TREES DOWN AND FENCES BLOWN OVER.
            NO SPECIFIC INFORMATION IS AVAILABLE AT THIS TIME.

0130 AM     TSTM WND DMG     TILTON                  34.67N 84.94W
12/09/2009                   WHITFIELD          GA   COUNTY OFFICIAL

            AT LEAST 40 TREES DOWN COUNTYWIDE...WITH MOST
            CONCENTRATED ACROSS SOUTH WHITFIELD.

0136 AM     TSTM WND DMG     RAMHURST                34.70N 84.73W
12/09/2009                   MURRAY             GA   COUNTY OFFICIAL

            AROUND 8 TREES DOWN NEAR RAMHURST AND SOUTHERN PORTIONS
            OF MURRAY COUNTY.

0200 AM     FLASH FLOOD      5 NW SUMMERVILLE        34.53N 85.41W
12/09/2009                   CHATTOOGA          GA   COUNTY OFFICIAL

            911 REPORTED 17-18 ROADS CLOSED...INCLUDING BEAVERS ROAD
            AND DOVER HILL...AMONG OTHERS.

0235 AM     TSTM WND DMG     CEDARTOWN               34.01N 85.25W
12/09/2009                   POLK               GA   COUNTY OFFICIAL

            SEVERAL TREES BLOWN DOWN IN THE CEDARTOWN CITY LIMITS.

0245 AM     TSTM WND DMG     FISH CREEK              34.01N 85.13W
12/09/2009                   POLK               GA   COUNTY OFFICIAL

            A FEW TREES BLOWN DOWN AROUND FISH CREEK.

0250 AM     TSTM WND DMG     ROCKMART                34.00N 85.04W
12/09/2009                   POLK               GA   COUNTY OFFICIAL

            ONE TREE BLOWN DOWN IN THE CITY LIMITS.

0250 AM     TSTM WND DMG     ROME                    34.26N 85.18W
12/09/2009                   FLOYD              GA   EMERGENCY MNGR

            UP TO 18 TREES BLOWN DOWN IN AND AROUND ROME. SEVERAL
            POWER LINES WERE TAKEN DOWN ALSO.

0250 AM     TSTM WND DMG     LINDALE                 34.19N 85.18W
12/09/2009                   FLOYD              GA   COUNTY OFFICIAL

            ONE TREE DOWN.

0348 AM     TSTM WND DMG     MORELAND                33.29N 84.77W
12/09/2009                   COWETA             GA   COUNTY OFFICIAL

            ELEVEN TREES AND A COUPLE POWERLINES DOWN NEAR NEWNAN AND
            MORELAND.

0354 AM     TSTM WND DMG     MORROW                  33.58N 84.34W
12/09/2009                   CLAYTON            GA   COUNTY OFFICIAL

            A COUPLE TREES DOWN ON NEAR MT. ZION ROAD AND MT. ZION
            CIRCLE.

0400 AM     TSTM WND DMG     3 WSW RIVERDALE         33.56N 84.47W
12/09/2009                   FULTON             GA   PUBLIC

            COUPLE OF PINE TREES DOWN ON ADDISON PARK AT OLD NATIONAL
            HIGHWAY.

0410 AM     TSTM WND DMG     PEACHTREE CITY          33.39N 84.57W
12/09/2009                   FAYETTE            GA   COUNTY OFFICIAL

            FEW TREES DOWN.

0410 AM     TSTM WND DMG     BROOKS                  33.29N 84.46W
12/09/2009                   FAYETTE            GA   COUNTY OFFICIAL

            ONE TREE DOWN.

0410 AM     TSTM WND DMG     FAYETTEVILLE            33.45N 84.46W
12/09/2009                   FAYETTE            GA   COUNTY OFFICIAL

            FEW TREES DOWN IN FAYETTEVILLE...INCLUDING ONE ON HWY 85
            CONNECTOR SOUTH.

0410 AM     TSTM WND DMG     1 SSW BROOKS            33.27N 84.47W
12/09/2009                   FAYETTE            GA   PUBLIC

            LARGE TREE DOWN IN A POND...CRUSHED FOOT BRIDGE TO ISLAND
            IN THE POND.

0412 AM     TSTM WND DMG     4 NW GRIFFIN            33.28N 84.32W
12/09/2009                   SPALDING           GA   COUNTY OFFICIAL

            SEVERAL TREES DOWN NORTHWEST OF GRIFFIN.

0412 AM     TSTM WND DMG     6 SW CONYERS            33.60N 84.09W
12/09/2009                   ROCKDALE           GA   COUNTY OFFICIAL

            TWO TREES DOWN AND ONE POWERLINE DOWN IN SOUTHERN
            ROCKDALE COUNTY.

0415 AM     TSTM WND DMG     THOMAS CROSSROADS       33.41N 84.68W
12/09/2009                   COWETA             GA   AMATEUR RADIO

            FEW POWERLINES DOWN.

0415 AM     TSTM WND DMG     NEWNAN                  33.38N 84.79W
12/09/2009                   COWETA             GA   AMATEUR RADIO

            SEVERAL TREES DOWN NEAR NEWNAN.

0418 AM     TSTM WND DMG     BETHLEHEM               33.94N 83.71W
12/09/2009                   BARROW             GA   COUNTY OFFICIAL

            ONE TREE DOWN NEAR BETHLEHEM.

0426 AM     TSTM WND DMG     2 WSW COVINGTON         33.59N 83.89W
12/09/2009                   NEWTON             GA   COUNTY OFFICIAL

            ONE TREE DOWN ON SALEM ROAD.

0430 AM     FLASH FLOOD      2 SW TILTON             34.65N 84.96W
12/09/2009                   WHITFIELD          GA   EMERGENCY MNGR

            FRAZIER DRIVE WAS WASHED OUT BY A STREAM.

0430 AM     FLASH FLOOD      7 SW DALTON             34.70N 85.06W
12/09/2009                   WALKER             GA   EMERGENCY MNGR

            STOVER CREEK WASHED OUT STOVER CREEK ROAD. SIGNIFICANT
            DAMAGE TO THREE...SIX FOOT DIAMETER PIPES. WHITFIELD
            COUNTY MOBILE EMERGENCY COMMAND CENTER WILL BE ON THE
            SEEN THROUGHOUT THE NIGHT.

0430 AM     FLASH FLOOD      3 SW DALTON             34.74N 85.01W
12/09/2009                   WHITFIELD          GA   EMERGENCY MNGR

            DROWNING BEAR CREEK WASHED OUT VINEWOOD DRIVE. THE
            BASEMENT OF A HOME NEAR BY WAS FLOODED.

0435 AM     FLOOD            ROME                    34.26N 85.18W
12/09/2009                   FLOYD              GA   EMERGENCY MNGR

            SEVERAL ROADS TEMPORARILY CLOSED DUE TO STREET FLOODING
            IN LOW LYING AREAS. A MOBILE HOME ON SHORTER ROAD IN A
            FLOOD PRONE AREA HAD WATER DAMAGE.

0436 AM     TSTM WND DMG     7 NNW MONTICELLO        33.40N 83.73W
12/09/2009                   JASPER             GA   COUNTY OFFICIAL

            FEW TREES DOWN AND A FEW POWERLINES DOWN. NO ADDITIONAL
            INFORMATION AVAILABLE.

0436 AM     TSTM WND DMG     ATHENS                  33.96N 83.39W
12/09/2009                   CLARKE             GA   COUNTY OFFICIAL

            TWO TREES DOWN...ONE ON HOUSE. TWO POWERLINES DOWN.

0436 AM     TSTM WND DMG     S NICHOLSON             34.11N 83.43W
12/09/2009                   JACKSON            GA   COUNTY OFFICIAL

            FEW TREES DOWN SOUTH OF NICHOLSON.

0436 AM     TSTM WND DMG     N JACKSON               33.29N 83.96W
12/09/2009                   BUTTS              GA   COUNTY OFFICIAL

            FEW TREES DOWN...ONE ON VEHICLE.

0442 AM     TSTM WND DMG     DANIELSVILLE            34.12N 83.22W
12/09/2009                   MADISON            GA   COUNTY OFFICIAL

            FOUR TO FIVE LARGE TREES DOWN AND A FEW POWERLINES DOWN
            SOUTH OF DANIELSVILLE.

0442 AM     TSTM WND DMG     3 SW ATHENS             33.92N 83.43W
12/09/2009                   OCONEE             GA   COUNTY OFFICIAL

            ONE LARGE TREE DOWN ON CRYSTAL HILLS DRIVE.

0518 AM     TSTM WND DMG     UNION POINT             33.62N 83.08W
12/09/2009                   GREENE             GA   COUNTY OFFICIAL

            ONE TREE DOWN ON LAMB AVENUE.

0530 AM     FLASH FLOOD      7 ESE SUMMERVILLE       34.44N 85.23W
12/09/2009                   CHATTOOGA          GA   PUBLIC

            THE ARMUCHEE CREEK CAME OUT OF ITS BANKS AND FLOODED THE
            CRAWL SPACE OF A HOME.

0548 AM     TSTM WND DMG     BUTLER                  32.56N 84.24W
12/09/2009                   TAYLOR             GA   COUNTY OFFICIAL

            ONE TREE DOWN ALONG HWY 137.

0554 AM     TSTM WND DMG     NORWOOD                 33.46N 82.71W
12/09/2009                   WARREN             GA   COUNTY OFFICIAL

            A FEW TREES DOWN COUNTYWIDE.

0700 AM     FLASH FLOOD      SUGAR VALLEY            34.56N 85.01W
12/09/2009                   GORDON             GA   EMERGENCY MNGR

            SNAKE CREEK CAME OUT OF ITS BANKS AND FLOODED BAUGH
            MOUNTAIN ROAD.

&&

KFRANTZ
Local storm report, Dec 9, 4:46 PM EST, 2 hours 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
446 PM EST WED DEC 09 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0410 PM     NON-TSTM WND DMG 6 N TRENTON             34.96N 85.51W
12/09/2009                   DADE               GA   EMERGENCY MNGR

            GUSTY WINDS ACROSS THE HIGHER ELEVATIONS OF DADE COUNTY
            HAVE DOWNED 1 TO 2 TREES ACROSS HAIL GAP ROAD, BROW ROAD,
            AND NEW HOME ROAD.

&&

DDARBE

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 9, 7:17 PM ESTRiver Flood WarningFFCCherokee10 hr
Dec 9, 7:21 PM ESTRiver Flood WarningFFCFloyd26 hr
Dec 10, 3:15 PM ESTRed Flag WarningFFCBaldwin, Banks, Barrow, Bartow, Bibb, Bleckley and 90 more27 hr

Nearby

River Flood Warnings in Georgia, 2009Every river flood warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.